MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-PUMP,FEEDING,ENTERAL,ENTRAFLO RNTL

MEDLINE INDUSTRIES, LP; DBD-PUMP,FEEDING,ENTERAL,ENTRAFLO RNTL
Catalog Number ENTR99235
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Codes Aspiration/Inhalation (1725); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, the "retainer bracket was not secured in the appropriate blue holder, triggering a free flow of the isosource feed.Free flow alarm did not engage and resident received an overfeed, within her 1 hour feed time." the customer reported the resident "aspirated" as a result of the reported incident and required "emergency treatment at the hospital, but unfortunately passed away".No additional information is available at this time.It has been determined that the reported event caused or contributed to death, therefore this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, the "retainer bracket was not secured in the appropriate blue holder, triggering a free flow of the isosource feed.Free flow alarm did not engage and resident received an overfeed, within her 1 hour feed time.".
 
Additional Manufacturer Narrative
Update to d9: device returned.Update to h3: device evaluated.Update to h6: type of investigation.Update to h6: investigation findings.Update to h6: investigation conclusions.
 
Additional Manufacturer Narrative
Correction to a2: age.Correction to a3a: sex.Correction to a4: weight.Correction to d4: serial number.

Common Device Name
DBD-PUMP,FEEDING,ENTERAL,ENTRAFLO RNTL
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key20735818
Report Number1417592-2024-00967
Device Sequence Number12852595
Product Code LZH
UDI-Device Identifier10888277420014
UDI-Public10888277420014
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberENTR99235
Device Lot Number96922040002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Supplement Date Received by Manufacturer02/27/2025
10/23/2024
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date03/27/2025
06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Death;
Patient Age85 YR
Patient SexFemale
Patient Weight39 KG